MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number M635WU50350
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Codes Thrombosis/Thrombus (4440); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: date of event is an approximate date as the actual event date is not known.
 
Event or Problem Description
Reported via patient call center.It was reported that a device leak occurred.A left atrial appendage (laa) closure procedure was performed, and a 35mm watchman flx pro closure device was successfully implanted on (b)(6) 2023.The patient was discharged.The patient stated that has a leak and that the physicians attempted to fix the leak.The patient stated that was told the tissue did not grow over the leak, it was a slight leak, and that the repair failed.The patient still on eliquis, and stated the physicians mentioned another possible repair the patient also stated that would like to get off his blood thinner.
 
Additional Manufacturer Narrative
B3: date of event updated with additional information received.B5 describe event or problem: updated with additional information received.H6 patient code updated from e2403 no clinical signs, symptoms or conditions to e0514 thrombosis/thrombus.H6 impact code f2301 additional device required added.
 
Event or Problem Description
Reported via patient call center.It was reported that a device leak occurred.A left atrial appendage (laa) closure procedure was performed, and a 35mm watchman flx pro closure device was successfully implanted on (b)(6) 2023.The patient was discharged.The patient stated that has a leak and that the physicians attempted to fix the leak.The patient stated that was told the tissue did not grow over the leak, it was a slight leak, and that the repair failed.The patient still on eliquis and stated the physicians mentioned another possible repair the patient also stated that would like to get off his blood thinner.It was further reported that a 2.7mm x 1.5mm thrombus was noted on transesophageal echocardiography (tee) and the size of the leak was 5mm.A non-boston scientific (bsc) duct occluder was used to close the leak on (b)(6)2024.A tee performed on (b)(6) 2025 showed the leak around the duct occluder to be 2.1mm.Another tee performed on (b)(6) 2025 showed the leak around the duct occluder to be 1.3mm.The decision was made to discontinue oral anticoagulation.

Brand Name
WATCHMAN FLX?
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22841864
Report Number2124215-2025-57942
Device Sequence Number17349098
Product Code NGV
UDI-Device Identifier08714729860525
UDI-Public(01)08714729860525(17)250322(10)29090596
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/22/2025
Device Model NumberM635WU50350
Device Catalogue NumberM635WU50350
Device Lot Number0029090596
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date09/03/2025
Date Device Manufactured03/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age82 YR
Patient SexMale